# SDR 2012F00129

- Difficulty date: July 6, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N905RL
- Make and model: Lear 55LEAR
- Aircraft serial: 074
- Aircraft time: 14,910 hours, 101,252 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Part serial: 12362851
- Condition: Failed
- Location: Mlg
- Part time: 1 hours, 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW HEARD A LOUD POP.  SEVERAL SECONDS LATER THE CREW HEARD ANOTHER POP.  NO OTHER DAMAGE FOUND.  THE TIRES WERE INSTALLED ONE DAY PRIOR.
